Mathematische Annalen

, Volume 366, Issue 1–2, pp 573–611 | Cite as

Liftable vector fields over corank one multigerms

  • T. Nishimura
  • R. Oset Sinha
  • M. A. S. Ruas
  • R. Wik Atique
Article

Abstract

In this paper, a systematic method is given to construct all liftable vector fields over an analytic multigerm \(f:({\mathbb {K}}^n, S)\rightarrow ({\mathbb {K}}^p,0)\) of corank at most one admitting a one-parameter stable unfolding.

Mathematics Subject Classification

Primary 58K40 Secondary 57R45 58K20 

References

  1. 1.
    Arnol’d, V.I.: Wave front evolution and equivariant Morse lemma. Commun. Pure Appl. Math. 29, 557–582 (1976)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Arnol’d, V.I., Gusein-Zade, S.M., Varchenko, A.N.: Singularities of Differentiable Maps I (Monographs in Mathematics 82). Birkhäuser, Boston (1985)CrossRefGoogle Scholar
  3. 3.
    Bruce, J.W., Gaffney, T.J.: Simple singularities of mappings \({\mathbb{C}},0\rightarrow {\mathbb{C}}^{2},0\). J. Lond. Math. Soc. 26, 465–474 (1982)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Bruce, J.W., West, J.M.: Functions on a crosscap. Math. Proc. Camb. Philos. Soc. 123, 19–39 (1998)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Cooper, T., Mond, D., Wik Atique, R.: Vanishing topology of codimension 1 multi-germs over \({\mathbb{R}}\) and \({\mathbb{C}}\). Compositio Math. 131, 121–160 (2002)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Damon, J.: \({\cal A}\)-equivalence and the equivalence of sections of images and discriminants. In: Singularity Theory and its Applications, Part I (Coventry, 1988/1989), Lecture Notes in Mathematics, vol. 1462, pp. 93–121. Springer, Berlin (1991)Google Scholar
  7. 7.
    Gibson, C.G.: Singular points of smooth mappings. In: Research Notes in Mathematics, vol. 25, pp. iv+239. Pitman (Advanced Publishing Program), Boston, London (1979)Google Scholar
  8. 8.
    Hobbs, C.A., Kirk, N.: On the classification and bifurcation of multigerms of maps from surfaces to 3-space. Math. Scand. 89(1), 57–96 (2001)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Holland, M.P., Mond, D.: Stable mappings and logarithmic relative symplectic forms. Math. Z. 231, 605–623 (1999)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Houston, K.: Augmentation of singularities of smooth mappings. Int. J. Math. 15, 111–124 (2004)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Houston, K., Littlestone, D.: Vector fields liftable over corank 1 stable maps. arXiv:0905.0556 (2009)
  12. 12.
    Kolgushkin, P.A., Sadykov, R.R.: Simple singularities of multigerms of curves. Rev. Mat. Complut. 14, 311–344 (2001)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Looijenga, E.J.N.: Isolated Singular Points on Complete Intersections, London Mathematical Society Lecture Note Series, vol. 77. Cambridge University Press, Cambridge (1984)CrossRefGoogle Scholar
  14. 14.
    Mather, J.: Stability of \(C^{\infty }\) mappings, III. Finitely determined map-germs. Publ. Math. Inst. Hautes Études Sci. 35, 127–156 (1969)CrossRefMATHGoogle Scholar
  15. 15.
    Mather, J.: Stability of \(C^{\infty }\) mappings, IV, Classification of stable map-germs by \({\mathbb{R}}\)-algebras. Publ. Math. Inst. Hautes Études Sci. 37, 223–248 (1970)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Mather, J.: Stability of \(C^{\infty }\)-mappings V. Transversality. Adv. Math. 4, 301–336 (1970)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Mather, J.: Stability of \(C^{\infty }\)-mappings VI. The nice dimensions. Lect. Notes Math. 192, 207–253 (1971)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Mizota, Y., Nishimura, T.: Multicusps. In: Real and Complex Singularities, Contemporary Mathematics, vol. 569, pp. 115–121. American Mathematical Society, Providence (2012)Google Scholar
  19. 19.
    Mond, D.: On the classification of germs of maps from \({\mathbb{R}}^2\) to \({\mathbb{R}}^3\). Proc. Lond. Math. Soc. 50, 333–369 (1985)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Morin, B.: Formes canoniques des singularites d’une application differentiable. Comptes Rendus 260, 5662–5665, 6503–6506 (1965)Google Scholar
  21. 21.
    Nishimura, T.: \({\cal A}\)-simple multigerms and \({\cal L}\)-simple multigerms. Yokohama Math. J. 55, 93–104 (2010)MathSciNetMATHGoogle Scholar
  22. 22.
    Oset Sinha, R., Ruas, M.A.S., Wik Atique, R.: Classifying codimension two multigerms. Math. Z. 278, 547–573 (2014)MathSciNetCrossRefMATHGoogle Scholar
  23. 23.
    Oset Sinha, R., Ruas, M.A.S., Wik Atique, R.: On the simplicity of multigerms. Math. Scand. arXiv:1509.02688 (2015)
  24. 24.
    Rieger, J.H.: Families of maps from the plane to the plane. J. Lond. Math. Soc. 36, 351–369 (1987)MathSciNetCrossRefMATHGoogle Scholar
  25. 25.
    Rieger, J.H., Ruas, M.A.S.: Classification of \({\cal A}\)-simple germs from \({\mathbb{K}}^{n}\) to \({\mathbb{K}}^{2}\). Compositio Math. 79(1), 99–108 (1991)MathSciNetMATHGoogle Scholar
  26. 26.
    Rieger, J.H., Ruas, M.A.S., Wik Atique, R.: M-deformations of \({\cal A}\)-simple germs from \({\mathbb{R}}^n\) to \({\mathbb{R}}^{n+1}\). Math. Proc. Camb. Philos. Soc. 144, 181–195 (2008)MathSciNetCrossRefMATHGoogle Scholar
  27. 27.
    Saito, K.: Theory of logarithmic differential forms and logarithmic vector fields. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 27, 265–291 (1980)MathSciNetMATHGoogle Scholar
  28. 28.
    Wall, C.T.C.: Finite determinacy of smooth map-germs. Bull. Lond. Math. Soc. 13, 481–539 (1981)MathSciNetCrossRefMATHGoogle Scholar
  29. 29.
    Whitney, H.: The general type of singularities of a set of \(2n-1\) smooth functions of \(n\) variables. Duke Math. J. 10, 161–172 (1943)MathSciNetCrossRefMATHGoogle Scholar
  30. 30.
    Whitney, H.: The singularities of a smooth \(n\)-manifold in \((2n-1)\)-space. Ann. Math. 45, 247–293 (1944)MathSciNetCrossRefMATHGoogle Scholar
  31. 31.
    Whitney, H.: On singularities of mappings of Euclidean spaces. Mappings of the plane to the plane. Ann. Math. 62, 374–410 (1955)MathSciNetCrossRefMATHGoogle Scholar
  32. 32.
    Wik Atique, R.: On the classification of multi-germs of maps from \({\mathbb{C}}^2\) to \({\mathbb{C}}^3\) under \({\cal A}\)-equivalence. In: Bruce, J.W., Tari, F. (eds.) Real and Complex Singularities, Research Notes in Maths Series, pp. 119–133. Chapman & Hall/CRC, Boca Raton (2000)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2015

Authors and Affiliations

  • T. Nishimura
    • 1
  • R. Oset Sinha
    • 2
  • M. A. S. Ruas
    • 3
  • R. Wik Atique
    • 3
  1. 1.Research Group of Mathematical Sciences, Research Institute of Environment and Information SciencesYokohama National UniversityYokohamaJapan
  2. 2.Departament de Geometria i TopologiaUniversitat de ValènciaValènciaSpain
  3. 3.ICMCUniversity of São PauloSão CarlosBrazil

Personalised recommendations